A 22-year-old female asked:
If alcohol impairs sleep quality, & taking bendryl w/it only worsens the problem, then why do i sleep lke a rock, and wake up feeling great afterword?
1 doctor answer • 2 doctors weighed in
Family Medicine 37 years experience
Sleep quality: A small amount of alcohol may not affect your sleep. Many - but not all - people feel groggy after taking benadryl (diphenhydramine). Vyvanse can interfere with sleep so you may get more sleep when you take benadryl (diphenhydramine). Be careful about mixing alcohol and stimulant medication (vyvanse).
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Oct 18, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.